# SDR UALA2013032001719

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 66,995 hours, 24,634 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF.  REPLACED LEFT AND RIGHT NOSE WHEEL ASSY.
